Alert archive / Georgia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 23, NWS Atlanta, GA

February 28, 20246 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Feb 28, 2024, 2:58 PM EST for 6 counties in Georgia. It was in force for 32 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 28, 2024, 2:58 PM EST (19:58 UTC)
Expired
Feb 28, 2024, 3:30 PM EST
In force
32 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Cobb County, GA, DeKalb County, GA, Douglas County, GA, Fulton County, GA, Gwinnett County, GA, Paulding County, GA

The radar

The Atlanta radar (KFFC), 46 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 28, 3:04 PM ESTTSTM WND GST 53Dobbins Air Reserve Bas, GA
Feb 28, 3:13 PM ESTTSTM WND DMG1 N Mechanicsville, GATree down near the intersection of Jones Mill Rd and Bay Cir.
Feb 28, 3:13 PM ESTTSTM WND DMG1 Nne Mechanicsville, GATree reported down near the intersection of Governors Lake Pkwy NW and Jones Mill Rd NW.
Feb 28, 3:15 PM ESTTSTM WND GST 712 Wnw Chamblee, GAWeather station DW1905 Atlanta.
Feb 28, 3:19 PM ESTTSTM WND DMG2 W Lilburn, GATree down at the intersection of Oneta Dr and Williams Rd.
Feb 28, 3:20 PM ESTTSTM WND DMG2 Ne Tucker, GATree and wires reported down in the road on Rolling Way NW.
Feb 28, 3:20 PM ESTTSTM WND DMG2 Sse Berkeley Lake, GATree reported down on a house on Millerbrook Dr. NW.
Feb 28, 3:26 PM ESTTSTM WND GST 631 S Chamblee, GAMeasured gust from Peachtree-DeKalb (KPDK) airport.
Feb 28, 3:35 PM ESTTSTM WND DMG1 Ese Scottdale, GAPowerlines down near the intersection of I285 and Memorial Dr.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2024-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2024-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 398 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
803 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
398 m²/s²
0-3 km storm-relative helicity
493 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

105 
WUUS52 KFFC 281958
SVRFFC
GAC067-089-097-121-135-223-282030-
/O.NEW.KFFC.SV.W.0023.240228T1958Z-240228T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
258 PM EST Wed Feb 28 2024

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Paulding County in northwestern Georgia...
  Northwestern DeKalb County in north central Georgia...
  Central Cobb County in north central Georgia...
  Douglas County in north central Georgia...
  West central Gwinnett County in north central Georgia...
  Fulton County in north central Georgia...

* Until 330 PM EST.

* At 258 PM EST, severe thunderstorms were located along a line
  extending from near Roswell to Smyrna to Winston, moving southeast
  at 35 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Atlanta, Marietta, Douglasville, Decatur, Peachtree Corners, City
  of South Fulton, Mountain Park, Sandy Springs, Roswell, Alpharetta,
  Smyrna, Dunwoody, East Point, Union City, Villa Rica, College Park,
  Powder Springs, Fairburn, Lilburn, and Chamblee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3391 8461 3409 8441 3393 8410 3369 8432
      3365 8440 3365 8446 3362 8446 3351 8468
      3375 8490
TIME...MOT...LOC 1958Z 311DEG 32KT 3405 8439 3387 8455 3373 8484 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
354 
WWUS52 KFFC 282011
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
311 PM EST Wed Feb 28 2024

GAC223-282021-
/O.CAN.KFFC.SV.W.0023.000000T0000Z-240228T2030Z/
Paulding GA-
311 PM EST Wed Feb 28 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PAULDING COUNTY
IS CANCELLED...

The storms which prompted the warning have  moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 3371 8487 3385 8453 3404 8431 3393 8410
      3369 8432 3365 8440 3365 8446 3362 8446
      3351 8468
TIME...MOT...LOC 2011Z 306DEG 34KT 3396 8427 3380 8443 3366 8476 

$$

GAC067-089-097-121-135-282030-
/O.CON.KFFC.SV.W.0023.000000T0000Z-240228T2030Z/
DeKalb GA-Cobb GA-Douglas GA-Gwinnett GA-Fulton GA-
311 PM EST Wed Feb 28 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EST
FOR NORTHWESTERN DEKALB...SOUTHEASTERN COBB...CENTRAL DOUGLAS...WEST
CENTRAL GWINNETT AND FULTON COUNTIES...

At 311 PM EST, severe thunderstorms were located along a line
extending from near Dunwoody to Bankhead to near Chapel Hill, moving
southeast at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Atlanta, Douglasville, Decatur, Peachtree Corners, City of South
Fulton, Sandy Springs, Roswell, Smyrna, Dunwoody, East Point, Union
City, College Park, Fairburn, Lilburn, Chamblee, Norcross, Doraville,
Clarkston, Austell, and Hapeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3371 8487 3385 8453 3404 8431 3393 8410
      3369 8432 3365 8440 3365 8446 3362 8446
      3351 8468
TIME...MOT...LOC 2011Z 306DEG 34KT 3396 8427 3380 8443 3366 8476 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 1:39 PM EST, 1 hour 19 minutes earlier.

Area forecast discussion, Feb 28, 1:39 PM EST, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
139 PM EST Wed Feb 28 2024

...Afternoon Area Forecast Discussion...

.SHORT TERM...
(This afternoon through Thursday)
Issued at 113 PM EST Wed Feb 28 2024

At a glance:

    - Wind Advisory in effect until midnight tonight for gusts to 35
    to 40 MPH areawide, higher gusts possible above 2000ft

    -  Showers and isolated thunderstorms this afternoon and evening
    ahead of approaching cold front

A cold front riding the leading edge of a mid-level trough will be
making its way through north and central Georgia this evening and
overnight. A narrow band of showers and embedded thunderstorms
associated with the pre-frontal trough will move southeastward
across the forecast area until just after sunset today. A
Marginal (1/5) Risk is in effect for portions of north and north
central Georgia, with surface-based instability currently progged
to be meager at best, on the order of 200-500 J/kg; additionally,
the 28/12Z sounding from this morning analyzed an impressive
capping inversion at 850 mb (~200 J/kg CIN). That said, cannot
rule out an isolated strong to severe storm for areas north of
I-20, with the primary concern being a sporadic gust to 60-65mph.
Best chances for any marginally severe impacts will be along
surges and breaks in the convective line. Even in the absence of
thunder, any showers will be quite gusty this afternoon as they
mix elevated winds aloft down to the surface (50+ kts/57+ mph at
850mb). A Wind Advisory is in effect for all 96 of our counties to
account for the potential to see gusts to 35-40 mph
-- and perhaps higher at times -- through midnight tonight.

A brief reprieve from active weather to follow tomorrow, with
surface high pressure filling in in the wake of the front. As the
center of this high slides across the mid-Atlantic, easterly flow
and in-situ wedging looks to develop, which will prevent us from
clearing out as meaningfully as we tend to do post-FROPA. Despite a
shift to more moist E/NE surface winds, the potential is there for a
marginal Fire Danger day. Will need to monitor dewpoint trends.

Rapid cooling will occur once the narrow convective band passes
through. Highs this afternoon are forecast to surge into the mid-70s
to lower-80s (10-17 degrees above average for late February).
Despite that, areas along and north of I-85 look to be in just the
upper-30s to lower-50s by 7PM -- a nearly 30 degree swing in just a
few hours. Lows tonight will be demarcated by frontal progression,
in the 30s north of a line extending from Columbus to Macon, and in
the 40s to the south. On Thursday, highs will top out in the 50s to
lower-60s, tamped down by the cooler airmass.

96

&&

.LONG TERM...
(Friday morning through next Tuesday)
Issued at 113 PM EST Wed Feb 28 2024

At a glance:

-A wet pattern is expected through the long term.

-A low out of the gulf this expected to bring anywhere from a
quarter of an inch to an inch of rain to the CWA.

-A chance for wetting rain is possible every day in the long term
thanks to a series of stalled fronts across the SE.

Beginning Friday evening our rain chances pick up as a shortwave
moves through the weak upper level flow. An emerging low pressure
from the gulf and subsequent stalled front across the SE will bring
us an inch or less of rain between Friday and Saturday with the
highest values being confined to NE Georgia. Thunderstorms are
possible with this system, especially Saturday afternoon favoring
Central GA where instability is likely to be at least marginal.

Unsettled weather remains in the grids, but significant rainfall
totals are not expected and at this time flooding doesn't remain
much of a concern for the area. High temps are expected to dip into
the low 60s to mid 50s on Friday and Saturday but will rebound into
the 60s and low 70s come monday. Overnight lows will be in the 40s
and 50s aided by the abundant moisture we expect to stick around.
Might be a good week to keep the rain jacket handy.

Vaughn

&&

.AVIATION...
(18Z TAFS)
Issued at 1235 PM EST Wed Feb 28 2024

Primarily low-VFR to MVFR conds to continue thru 23-00Z, with
fairly quick improvements behind pcpn. Narrow band of
SHRA/embedded TSRA to impact metro TAF sites between 19-23Z.
Cannot rule out a brief pd of IFR and MVFR vsbys as the line
passes. Winds initially out of WSW/SW will shift to the WNW/NW
between 21-22Z, and remain sustained at 10-20kts with gusts to
30-35kts. Gradual slackening overnight to 7-12kts, then a shift to
the NE by 14-15Z.

//ATL Confidence...18Z Update...
Medium confidence precip evolution.
High confidence all other elements.

96

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          35  57  39  47 /  20   0  60  90
Atlanta         36  57  41  48 /  10   0  60  90
Blairsville     28  54  34  47 /   0   0  50  90
Cartersville    31  56  39  49 /   0   0  60  90
Columbus        41  62  45  57 /  20   0  60  90
Gainesville     35  55  39  46 /  10   0  50  90
Macon           42  61  44  55 /  30   0  60  90
Rome            30  56  39  50 /  10   0  50  90
Peachtree City  35  58  41  50 /  10   0  70  90
Vidalia         46  61  47  63 /  50   0  30  80

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until midnight EST tonight for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...96
LONG TERM....Vaughn
AVIATION...96
Hazardous weather outlook, Feb 28, 9:09 AM EST, 5 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
909 AM EST Wed Feb 28 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291415-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
909 AM EST Wed Feb 28 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A narrow line of showers and possibly embedded thunderstorms will
accompany a strong cold front moving through this afternoon and
evening. Brief, heavy rainfall and strong wind gusts are possible.

A Wind Advisory is in effect for much of north and central
Georgia tonight through Wednesday evening. Winds at 15-25 mph with
gusts up to 45 mph are expected. Higher wind gusts are possible
with rain.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Waves of rainfall, with a slight chance for thunderstorms, are
expected Friday through early next week. No severe weather is
expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

In the hours before

Local storm report, Feb 28, 2:40 PM EST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
240 PM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Tstm Wnd Dmg     3 SSW Cedartown         33.97N 85.27W
02/28/2024                   Polk               GA   Emergency Mngr

            Trees down along Judkin Mill Road.

&&

TV
Local storm report, Feb 28, 2:41 PM EST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
241 PM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Tstm Wnd Dmg     2 S Cedartown           33.98N 85.25W
02/28/2024                   Polk               GA   Emergency Mngr

            Trees reported down along Old Mill Rd.

&&

TV
Local storm report, Feb 28, 2:42 PM EST, 16 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
242 PM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     Tstm Wnd Dmg     2 NW Cedartown          34.03N 85.29W
02/28/2024                   Polk               GA   Emergency Mngr

            Trees reported down near the intersection of
            N 6th Street and Seab Green Rd.

&&

TV
Special weather statement, Feb 28, 2:44 PM EST, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
244 PM EST Wed Feb 28 2024

GAZ021-022-032-033-045-282015-
North Fulton GA-Cobb GA-Cherokee GA-DeKalb GA-Forsyth GA-
244 PM EST Wed Feb 28 2024

...A strong thunderstorm will impact portions of southern Cherokee,
northwestern DeKalb, southwestern Forsyth, northeastern Cobb and
northeastern Fulton Counties through 315 PM EST...

At 244 PM EST, a strong thunderstorm was over Woodstock, or near
Mountain Park, moving southeast at 35 mph.

HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Atlanta, Marietta, Canton, Mountain Park, Peachtree Corners, Sandy
Springs, Roswell, Johns Creek, Alpharetta, Dunwoody, Milton,
Kennesaw, Woodstock, Acworth, Sugar Hill, Chamblee, Holly Springs,
North Atlanta, Mount Bethel, and Hickory Flat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3408 8466 3411 8466 3424 8449 3413 8409
      3411 8410 3400 8421 3400 8423 3399 8426
      3397 8426 3396 8428 3394 8427 3383 8438
      3408 8469
TIME...MOT...LOC 1944Z 314DEG 32KT 3412 8448

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Local storm report, Feb 28, 2:45 PM EST, 13 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
245 PM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Tstm Wnd Dmg     1 NNE Cedartown         34.03N 85.25W
02/28/2024                   Polk               GA   Emergency Mngr

            Trees reported down near the intersection of
            Blanche Rd and Cherokee Cir.

&&

TV
Local storm report, Feb 28, 2:49 PM EST, 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
249 PM EST Wed Feb 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     Tstm Wnd Gst     Canton                  34.24N 84.49W
02/28/2024  M51 MPH          Cherokee           GA   AWOS

&&

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 28, 11:32 AM ESTSpecial Weather StatementFFCCatoosa, Dade, Walker28 min
Feb 28, 12:04 PM ESTSpecial Weather StatementFFCCatoosa26 min
Feb 28, 12:05 PM ESTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Gordon, Walker, Whitfield25 min
Feb 28, 12:26 PM ESTSpecial Weather StatementFFCChattooga, Gordon, Murray, Whitfield34 min
Feb 28, 12:52 PM ESTSpecial Weather StatementFFCChattooga, Floyd23 min
Feb 28, 12:56 PM ESTSpecial Weather StatementFFCGilmer34 min
Feb 28, 1:14 PM ESTSpecial Weather StatementFFCFloyd, Gordon31 min
Feb 28, 1:30 PM ESTSpecial Weather StatementFFCLumpkin, Union30 min
Feb 28, 1:45 PM ESTSpecial Weather StatementFFCCherokee, Dawson, Pickens30 min
Feb 28, 1:46 PM ESTSpecial Weather StatementFFCBartow, Polk29 min
Feb 28, 1:55 PM ESTSpecial Weather StatementFFCHaralson35 min
Feb 28, 2:15 PM ESTSpecial Weather StatementFFCCherokee, Paulding30 min
Feb 28, 2:31 PM ESTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth29 min
Feb 28, 2:35 PM ESTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Haralson, Paulding25 min
Feb 28, 2:44 PM ESTSpecial Weather StatementFFCCobb31 min
Feb 28, 2:51 PM ESTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Gwinnett, Hall, Jackson24 min
Feb 28, 3:00 PM ESTSpecial Weather StatementFFCCarroll, Heard30 min
Feb 28, 3:08 PM ESTSpecial Weather StatementFFCGwinnett37 min
Feb 28, 3:13 PM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Forsyth, Fulton, Gwinnett, Hall and 2 more32 min
Feb 28, 3:21 PM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Fulton, Heard, Troup39 min
Feb 28, 3:21 PM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, Fayette, Fulton, Heard, Troup39 min
Feb 28, 3:26 PM ESTSevere Thunderstorm WarningFFCClayton, DeKalb, Douglas, Fulton, Gwinnett, Henry and 3 more49 min
Feb 28, 3:41 PM ESTSevere Thunderstorm Warning Considerable damage threatFFCBarrow, Clarke, Gwinnett, Jackson, Morgan, Newton and 4 more49 min
Feb 28, 3:47 PM ESTSevere Thunderstorm WarningFFCClarke, Jackson, Madison, Oglethorpe43 min
Feb 28, 3:55 PM ESTSevere Thunderstorm WarningFFCButts, Clayton, Coweta, Fayette, Heard, Henry and 4 more50 min
Feb 28, 4:12 PM ESTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Morgan, Newton, Rockdale and 1 more48 min
Feb 28, 4:25 PM ESTSevere Thunderstorm WarningFFCClarke, Greene, Morgan, Oconee, Oglethorpe, Taliaferro and 1 more50 min
Feb 28, 4:34 PM ESTSpecial Weather StatementFFCButts, Lamar, Pike, Spalding26 min
Feb 28, 4:46 PM ESTSevere Thunderstorm WarningFFCGreene, Hancock, Jasper, Morgan, Putnam, Taliaferro21 min
Feb 28, 5:01 PM ESTSevere Thunderstorm WarningFFCGreene, Taliaferro, Warren, Wilkes44 min
Feb 28, 5:05 PM ESTSpecial Weather StatementFFCPutnam25 min
Feb 28, 5:45 PM ESTSpecial Weather StatementFFCWarren30 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.